King Saud University
  Help (new window)
Search


Guidelines_English_Final
تحميل الدليل التدريبي

أسئلة شائعة


Published Papers

 1)      M.R. Abo Elrish & E. H. Twizell. A Second-Order Explicit Scheme for the Numerical Solution of A Fox-Rabies Model. “ International Journal of Computer Mathematics Vol. 81, No 8, August 2004, pp. 1027-1038.

2)  M.R. Abo Elrish & E. H. Twizell. One dimensional Numerical Solution of A Fox-Rabies   Model. Journal of Applied Mathematics and Computing Vol. 22(2006), No. 3, pp. 149 - 159

 

 
King   Saud University. All rights reserved, 2007 | Disclaimer | CiteSeerx